# SDR DALA2016041302859

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RT FORWARD EMERGENCY ESCAPE DOOR HAD A CRACKED CLIP BEHIND THE DOOR STOP.  THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE DOOR CLIP WAS REPLACED IAW SRM 51-41-05 AND DWG 5916159, REV CD.
